MathSciNet Relay Station
MathSciNet bibliographic data
MR1138376 (93d:60140) 60J80 (60G57 60H15)
Méléard, Sylvie; Roelly, Sylvie Discontinuous measure-valued branching processes and generalized stochastic equations. Math. Nachr. 154 (1991), 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement